Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Cetirizine 10mg Hayfever Symptom Relief 30 Tablets – 3 Pack
  • Cetirizine 10mg Hayfever Symptom Relief 30 Tablets – 3 Pack
Cetirizine 10mg Hayfever Symptom Relief 30 Tablets – 3 Pack_30

Cetirizine 10mg Hayfever Symptom Relief 30 Tablets – 3 Pack

Brand May Vary

Availability: In stock

£1.99
Warning Maximum Product Quantity of 4
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Cetirizine 10mg Hayfever Symptom Relief 30 Tablets – 3 Pack

£1.99

Checked By

What are Cetirizine 10mg Hayfever Symptom Relief Tablets?

These tablets are a form of treatment that is intended to provide relief for the effects of allergies such as hayfever, pet allergies, skin allergies, and dust allergies. The active ingredient contained in the tablets is cetirizine hydrochloride, which is an antihistamine that suppresses the effects of an allergy. This helps with dealing with symptoms such as a runny nose, sneezing, itchiness, and watery eyes.

 

What is the cause of an allergy?

An allergy is caused when you come into contact with something that triggers an allergic reaction. This occurs because the body thinks the substance is a threat to the body so the immune system puts up a defence, which includes releasing a chemical called histamine. Histamine is responsible for many of the symptoms that are associated with an allergy. The symptoms happen in order to help defend the immune system and help blood flow.

 

Who are these tablets suitable for?

These tablets are suitable to be used by adults and children aged 6 and over. It should not be used by anyone who is allergic to the ingredients that are contained in the tablets or have severe kidney disease. If you have kidney problems that are milder, have urinary retention problems when it comes to passing urine, or have epilepsy, then speak to a doctor or Chemist 4 U pharmacist before using. You should also do this if you are using any other form of medication.

 

Can someone who is pregnant or breastfeeding use these tablets?

Anyone who is pregnant or breastfeeding should consult a medical professional for advice before using these tablets.

 

How should Cetirizine 10mg Hayfever Symptom Relief Tablets be used?

The recommended dosage for using these tablets changes depending on the age of the user. For children aged 6-12, the recommended dosage is ½ a tablet twice a day. For children aged 12 and over and adults, take 1 tablet once a day.

 

Why may the packaging vary when buying this product?

The packaging may vary when using this product because there are a number of manufacturers that make the tablets with the same active ingredient, which in this case is 10mg of cetirizine. Therefore, to give you the best price, we will source from a number of suppliers which will have varying branding and packaging. Though rest assured, the product you will receive will be the same every time.

 

Are there any side effects to using these tablets?

Because it is a medicine, there is a chance of side effects. Potential side effects when using the tablets include:

  • Fatigue
  • Sleepiness
  • Dizziness
  • A headache
  • Dry mouth
  • Nausea
  • Diarrhoea
  • Sore throat
  • Nose irritation
  • Itching
  • A rash
  • Stomach pains
  • Fast heartbeat
  • Convulsions
  • Skin redness and irritation
  • Increased appetite
  • Urinary retention
  • Joint pain

If you notice any side effect when using these tablets, stop using and speak to a doctor or Chemist 4 U pharmacist as soon as possible. You can also record any side effect that you notice using the MHRA Yellow Card Scheme.

 

More Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.

If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.

Hay fever is a very common allergy, but how are you supposed to know if you have hay fever?

Sure, you might get a couple of coughs and sneezes in the summer months, but is that just a cold or is hay fever to blame?

If you’ve ever wondered about hay fever and whether you could have it yourself, we’re here to help.

This our handy guide to what hay fever is and how you could be diagnosed with one of the world’s most common allergies.

Does your child have the sniffles and the sneezes long after cold and flu season is over? Your little one could be suffering with hayfever. Hayfever is a common allergy, with up to 40% of children suffering with hayfever, but there are things you can do to help.

Today, we’re going to take a look at all things hayfever and what you can do to help your child through hayfever season.

There are so many different kinds of hay fever treatments out there that it can be difficult to know where to start, so today we’re going to break it all down so you can decide exactly which product is the best choice for you.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

>